Journal article icon

Journal article

THE SYMPLECTIC-GEOMETRY OF MODULI SPACES OF CONNECTIONS AND GEOMETRIC-QUANTIZATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1143/PTPS.102.159

Authors


Journal:
PROGRESS OF THEORETICAL PHYSICS SUPPLEMENT More from this journal
Volume:
102
Issue:
102
Pages:
159-174
Publication date:
1990-01-01
DOI:
ISSN:
0375-9687
Pubs id:
pubs:22246
UUID:
uuid:90b912b0-05ca-422a-b1a9-3843fd54220f
Local pid:
pubs:22246
Source identifiers:
22246
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP